# SDR DALA2018120396989

- Difficulty date: November 28, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Abnormal
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AD RELATED EXISTING FRAME REPAIR AT FWD CARGO FRAME STA 580 BETWEEN STR 26L AND 25L IMPEDES INSPECTIONS OUTLINED IN STEPS 3 AND 4 OF TASK CARD. CORRECTIVE ACTION: REMOVED EXISTING REPAIR FROM FWD CARGO FRAME STA 580 BETWEEN STR 26L AND 25L TO ACCOMPLISHE INSPECTION REPAIRED FRAME STA 580 BETWEEN STR 26L AND 25L AFTER INSPECTION WAS COMPLETED IAW B757 SRM
